Nichtlineare Eigenwertprobleme mit zwei Parametern.

Frieder Lewerenz

Manuscripta mathematica (1975)

  • Volume: 16, page 363-372
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Lewerenz, Frieder. "Nichtlineare Eigenwertprobleme mit zwei Parametern.." Manuscripta mathematica 16 (1975): 363-372. <>.

author = {Lewerenz, Frieder},
journal = {Manuscripta mathematica},
pages = {363-372},
title = {Nichtlineare Eigenwertprobleme mit zwei Parametern.},
url = {},
volume = {16},
year = {1975},

AU - Lewerenz, Frieder
TI - Nichtlineare Eigenwertprobleme mit zwei Parametern.
JO - Manuscripta mathematica
PY - 1975
VL - 16
SP - 363
EP - 372
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.